Translator Disclaimer
November 2013 Hermitian K-Theory of Monoid Rings and the Ring of Integers in a Finite Extension of Q_2
Arwa Abbassi
Missouri J. Math. Sci. 25(2): 177-185 (November 2013). DOI: 10.35834/mjms/1384266202

Abstract

In this work, we give two applications of Karoubi's fundamental theorem of hermitian K-theory. We prove some isomorphisms in L-theory of monoid rings and the ring of integers in a finite extension of $\mathbb{Q}_{2}$.

Citation

Download Citation

Arwa Abbassi. "Hermitian K-Theory of Monoid Rings and the Ring of Integers in a Finite Extension of Q_2." Missouri J. Math. Sci. 25 (2) 177 - 185, November 2013. https://doi.org/10.35834/mjms/1384266202

Information

Published: November 2013
First available in Project Euclid: 12 November 2013

zbMATH: 1278.19003
MathSciNet: MR3161633
Digital Object Identifier: 10.35834/mjms/1384266202

Subjects:
Primary: 19D50

Rights: Copyright © 2013 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.25 • No. 2 • November 2013
Back to Top